• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

put back on lithium

thing fish

thing fish

Well-known member
Joined
Oct 1, 2009
Messages
150
Location
ohio
i take my first dose tonight before bed.
anyone else on lithium?
getting positive results?
 
thing fish

thing fish

Well-known member
Joined
Oct 1, 2009
Messages
150
Location
ohio
i hope it works too jax.
i was on it about a year ago but for various reasons i decided to take myself off of it. i started to hallucinate and that lasted for a few days...
felt like i was on an acid trip...

i hope i get favorable results this time
 
N

noodlepixie

Guest
hi ive been on it for some months now 1200 mg dose... ive decided everything ok and stopped taking it haven't had any for a week and now starting to get in a real mess feeling proper messed up but worried about contacting anyone... good luck to you tho..xx:grouphug:
 
B

BiPoleandProud

New member
Joined
Nov 11, 2009
Messages
2
Location
North Carolina
Don't Mess Around....Don't self medicate! ACCEPT your diagnosis!

Guys or Gals ,As a 50 yr old Bi Pole, I can share lots of stories, fortunately I survived.. Finally, when I turned 40, nearly killed during MANIC episode by police, quit drinking, starting medicating properly! Most importantly, ACCEPTED, I'm bi polar. Must take medication as prescribed. I too was guilty of self medicating, thinking I was fine..only fooling myself..I was put on lithium at first, didn't like it. Now take 1500mg Depakote ER daily which doesn't seem to drain my creativeness and ability to enjoy life and my profession.
 
S

suzy

Well-known member
Joined
Jun 26, 2009
Messages
1,064
I have been on 400mg for a long time, about two years. I don't have any side effects but my mood is often just on a plain level which I don't like. I am going to talk to someone about it
 
B

BiPoleandProud

New member
Joined
Nov 11, 2009
Messages
2
Location
North Carolina
I have been on 400mg for a long time, about two years. I don't have any side effects but my mood is often just on a plain level which I don't like. I am going to talk to someone about it
Hi Suzy, when I felt like I was "plain", that's when I would just say let me skip a dose or two...pretty soon i had missed 2 weeks, maybe not consecutively, but it didn't matter, here i'd go on my "manic" adventures! You said it best, talk to a professional about your medication, don't learn the hard way!
 
Top